# SDR SWIA2019120946850

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H PRESSURE FLOOR SILL ANGLE HAS SEVERAL AREAS OF CORROSION FROM FS 409+128 TO FS 559.0 (C-CHECK) RO 12/6/2019  BLENDED DAMAGE ON RH FLOOR SILL AT ALL LOCATIONS  FS409.128 - FS559.0. IAW SRM. ALL WITHIN LIMITS IAW REO. RESTORED THE CIC AND TOP COAT FINISH. REFERENCE THE CONTINUE CARD FOR A DETAILED DESCRIPTION OF THE WORK PERFORMED. PRESSURE CHECKS GOOD.
